# SDR SWAA118177

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 27,246 hours, 15,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
